Lions-Peetre type compactness results for several Banach spaces



Downloads per month over past year

Cobos, Fernando and Romero, Raúl (2004) Lions-Peetre type compactness results for several Banach spaces. Mathematical Inequalities & Applications, 7 (4). pp. 557-571. ISSN 1331-4343

[thumbnail of 16.pdf] PDF
Restringido a Repository staff only


Official URL:


Working with interpolation methods associated to polygons, a result of Cobos and Peetre guarantees that the interpolated operator is compact provided all but two restrictions of the operator (located in adjacent vertices) are compact. We characterize here those intermediate spaces that satisfy the conclusion of Cobos-Peetre result for all operators. We also establish some results on rank-one interpolation spaces.

Item Type:Article
Uncontrolled Keywords:Interpolation Methods; Operators; Noncompactness; Polygons; Real; Interpolation methods associated to polygons; compactness of interpolated operators; rank-one interpolation spaces; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15057
Deposited On:03 May 2012 09:34
Last Modified:21 Jun 2018 08:10

Origin of downloads

Repository Staff Only: item control page